MathSciNet Relay Station
MathSciNet bibliographic data
MR1804043 (2001k:34053) 34C05
Han, Maoan; Chen, Jian On the number of limit cycles in double homoclinic bifurcations. Sci. China Ser. A 43 (2000), no. 9, 914–928.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement